# SDR REXA2012080601238

- Difficulty date: August 6, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9161
- Aircraft time: 11,473 hours, 8,153 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Expired
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LIFE VEST EXPIRED.  REMOVED AND REPLACEDLIFE VEST IAW AMM 25-61-03.
